Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 82, NWS Wilmington, OH

June 8, 2018Delaware County, Franklin County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 8, 2018, 3:46 PM EDT for Delaware County, Franklin County, Union County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2018, 3:46 PM EDT (19:46 UTC)
Expired
Jun 8, 2018, 4:30 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, OH, Franklin County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

901 
WUUS51 KILN 081946
SVRILN
OHC041-049-159-082030-
/O.NEW.KILN.SV.W.0082.180608T1946Z-180608T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
346 PM EDT FRI JUN 8 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Franklin County in central Ohio...
  Delaware County in central Ohio...
  Central Union County in central Ohio...

* Until 430 PM EDT.

* At 346 PM EDT, a severe thunderstorm was located over Richwood,
  moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Columbus, Dublin, Westerville, Delaware, Gahanna, Marysville,
  Worthington, Powell, Sunbury, Richwood, Ashley, Minerva Park,
  Polaris, Easton, Radnor, Shawnee Hills, Galena, Ostrander, Riverlea
  and Magnetic Springs.

This includes I-71 in Ohio between mile markers 116 and 138.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4044 8325 4043 8302 4042 8301 4041 8293
      4036 8292 4035 8274 4031 8275 4000 8290
      4033 8349 4051 8339 4051 8325
TIME...MOT...LOC 1946Z 298DEG 21KT 4040 8328 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
2 follow-up statements
949 
WWUS51 KILN 082003
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
403 PM EDT FRI JUN 8 2018

OHC041-049-159-082030-
/O.CON.KILN.SV.W.0082.000000T0000Z-180608T2030Z/
Franklin OH-Delaware OH-Union OH-
403 PM EDT FRI JUN 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN FRANKLIN...DELAWARE AND NORTHEASTERN UNION COUNTIES
IN CENTRAL OHIO...

At 403 PM EDT, a severe thunderstorm was located near Delaware,
moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Columbus, Westerville, Delaware, Gahanna, Worthington, Powell,
Sunbury, Ashley, Minerva Park, Polaris, Easton, Radnor, Shawnee
Hills, Galena, Ostrander, Riverlea, Alum Creek State Park, Delaware
State Park, Olive Green and Warrensburg.

This includes I-71 in Ohio between mile markers 116 and 138.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4043 8302 4042 8301 4041 8293 4036 8292
      4035 8274 4031 8275 4000 8290 4024 8325
      4044 8325
TIME...MOT...LOC 2003Z 298DEG 21KT 4035 8316 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
663 
WWUS51 KILN 082024
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
424 PM EDT FRI JUN 8 2018

OHC041-049-159-082034-
/O.EXP.KILN.SV.W.0082.000000T0000Z-180608T2030Z/
Franklin OH-Delaware OH-Union OH-
424 PM EDT FRI JUN 8 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN...
DELAWARE AND NORTHEASTERN UNION COUNTIES IN CENTRAL OHIO WILL EXPIRE
AT 430 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4043 8302 4042 8301 4041 8293 4036 8292
      4035 8274 4031 8275 4000 8290 4024 8325
      4044 8325
TIME...MOT...LOC 2024Z 298DEG 21KT 4030 8303 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:38 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 8, 3:38 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
338 PM EDT Fri Jun 8 2018

.SYNOPSIS...
A surface boundary will be stalled across the region into the
weekend. Weak disturbances will combine with the increased
humidity and could trigger some thunderstorms at any time. Warm
and humid conditions will continue through the weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A weak surface boundary was located across central Ohio this
afternoon with PWATs pooling out ahead of the boundary. The
latest RAP analysis has PWATs approaching 1.70" across central
Ohio with ML CAPE values highest towards the Indiana/ Ohio state
line. Weak pockets of PV can be seen on water vapor spilling
east. New updrafts have also formed in central Indiana this
afternoon in response to the PV. This will likely mean more
shower and thunderstorm development will occur over the state
line and then head east this afternoon.

This evening convection will continue to weaken as daytime
heating is lost, but will be slow to collapse given the
abundant instability. For now have trended PoPs down this
evening with little in the way of rain expected Saturday
morning.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
During the day Saturday an upper level disturbance will approach
from the west with marginal instability across the area. The GFS
has lower MLCAPE values (around 800 J/kg) while the NAM is
higher with values around 2500 J/kg. The main difference in
values is thanks to the NAM being quicker with the primary
shortwave while the GFS is weaker. As the shortwave moves across
showers and thunderstorms will be likely. The main issue here is
timing. For now have trended the forecast slower. More highs in
the mid to upper 80s appear likely.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Forecast focus is on late weekend convective trends then drying out
for end of week. Models continue to have some difficulty resolving
the speed and placement of the shortwaves and boundary pushing south
for the end of the weekend. Bottom line is shower and storm
potential remains fairly high through Sunday and will bring up pops
for this. Boundary does make an attempt to sag to the Ohio River and
then lift back north by Monday night and Tuesday with approaching
system from the west. Will keep low pops near the Ohio River Sunday
night into Monday night and then increase pops across the CWA on
Tuesday. High pressure builds in for Wednesday. Disturbance trying
to move through on Thursday. Will put in small pop for this for now
until later forecast models show a clearer picture. Temps near
guidance through the period.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A frontal boundary remains stalled just north of Columbus to
Wapakoneta line with showers and thunderstorms forming along
the line. KLCK just gusted to 44 kts and with DCAPEs approaching
1000 J/kg think that the potential for gusty winds will
continue through the evening. The high res models are indicating
convection increasing in coverage through the afternoon along
the higher axis of moisture (near the boundary). This make sense
given the current placement of higher moisture, upper level
disturbance, and instability. Have gone ahead and introduced
tempo groups to account for this.

Later this evening convection will weaken as daytime heating is
lost, but the chance will continue though as a series of upper
level disturbances traverse the region.

OUTLOOK...Thunderstorms possible into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...Padgett
AVIATION...Haines
Hazardous weather outlook, Jun 8, 2:52 PM EDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
252 PM EDT Fri Jun 8 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091900-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
252 PM EDT Fri Jun 8 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Daytime heating will lead to widely scattered afternoon storms. A few
storms could produce large hail and damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 8, 2:39 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
239 PM EDT FRI JUN 8 2018

OHZ063-073-080-082-081915-
Pike OH-Highland OH-Ross OH-Fayette OH-
239 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAYETTE...
NORTHEASTERN PIKE...NORTHEASTERN HIGHLAND AND ROSS COUNTIES UNTIL 315
PM EDT...

At 238 PM EDT, radar indicated a strong thunderstorm 7 miles
northeast of Greenfield, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Chillicothe, Washington Court House, Greenfield, Waverly, Bainbridge,
North Folk Village, Good Hope, Frankfort, South Salem, Bourneville,
Pike County Airport, East Monroe, Lattaville, Austin, Omega,
Summithill, Knockemstiff, Richmond Dale, Rock Mills and Massieville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3911 8296 3931 8353 3953 8339 3938 8298
      3919 8276
TIME...MOT...LOC 1838Z 288DEG 22KT 3945 8333

AR
Special weather statement, Jun 8, 3:07 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
307 PM EDT FRI JUN 8 2018

OHZ063-073-080-081945-
Highland OH-Ross OH-Fayette OH-
307 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAYETTE...
NORTHEASTERN HIGHLAND AND WESTERN ROSS COUNTIES UNTIL 345 PM EDT...

At 307 PM EDT, radar indicated a strong thunderstorm 7 miles south of
New Holland, moving east at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Washington Court House, Greenfield, Staunton, Good Hope, Frankfort,
South Salem, Rock Mills, Lattaville, Austin, New Martinsburg and
Plano.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3923 8326 3941 8359 3943 8359 3954 8335
      3944 8313
TIME...MOT...LOC 1907Z 268DEG 10KT 3944 8328

AR
Special weather statement, Jun 8, 3:10 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
310 PM EDT FRI JUN 8 2018

OHZ026-044-045-081945-
Logan OH-Hardin OH-Union OH-
310 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOGAN...
SOUTHEASTERN HARDIN COUNTIES IN WEST CENTRAL OHIO AND NORTHERN UNION
COUNTIES IN CENTRAL OHIO UNTIL 345 PM EDT...

At 309 PM EDT, radar indicated a strong thunderstorm near Belle
Center, moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Kenton, Richwood, Belle Center, West Mansfield, Northwood, Mount
Victory, Rushsylvania, Ridgeway, Magnetic Springs, Silver Creek,
Byhalia, Broadway, Pfeiffer, Hepburn, Pharisburg, Mentzer,
Somersville, Big Springs and Essex.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4065 8342 4051 8342 4051 8325 4027 8325
      4048 8378 4068 8371
TIME...MOT...LOC 1909Z 280DEG 16KT 4055 8365

AR
Special weather statement, Jun 8, 3:19 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
319 PM EDT FRI JUN 8 2018

OHZ043-044-052-081945-
Champaign OH-Logan OH-Shelby OH-
319 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...
NORTHWESTERN CHAMPAIGN AND SOUTHERN LOGAN COUNTIES UNTIL 345 PM
EDT...

At 319 PM EDT, radar indicated a strong thunderstorm near De Graff,
moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Bellefontaine, Urbana, West Liberty, De Graff, Quincy, Port
Jefferson, Valley Hi, Zanesfield, Logansville, Rosewood, New
Jerusalem, Pickrelltown, Lippincott, Carysville, Plattsville,
Mcmorran, Maplewood, Springhills, Pemberton and East Liberty.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4024 8413 4041 8406 4039 8356 4013 8372
TIME...MOT...LOC 1919Z 280DEG 16KT 4033 8402

AR
Local storm report, Jun 8, 3:32 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT FRI JUN 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FLOOD            4 WSW CIRCLEVILLE       39.58N 83.01W
06/08/2018                   PICKAWAY           OH   911 CALL CENTER

            WATER OVER TWO ROADS.

&&

CH
Special weather statement, Jun 8, 3:39 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
339 PM EDT FRI JUN 8 2018

OHZ045-046-082030-
Delaware OH-Union OH-
339 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN DELAWARE AND CENTRAL
UNION COUNTIES IN CENTRAL OHIO UNTIL 430 PM EDT...

At 339 PM EDT, radar indicated a strong thunderstorm 7 miles
southwest of Richwood, moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Dublin, Delaware, Marysville, Powell, Richwood, Radnor, Shawnee
Hills, Ostrander, Magnetic Springs, Raymond, Delaware State Park,
Byhalia, Bellepoint, Broadway, Warrensburg, Pharisburg, Watkins,
Somersville, New Dover and State Route 257 at US Route 36.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4039 8299 4014 8314 4031 8354 4050 8347
TIME...MOT...LOC 1939Z 291DEG 13KT 4037 8341

AR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:26 AM EDTSpecial Weather StatementILNChampaign34 min
Jun 8, 1:13 PM EDTSpecial Weather StatementILNFairfield, Pickaway47 min
Jun 8, 1:28 PM EDTSevere Thunderstorm WarningILNPickaway, Ross47 min
Jun 8, 2:04 PM EDTSpecial Weather StatementILNHocking41 min
Jun 8, 2:07 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross53 min
Jun 8, 2:15 PM EDTSpecial Weather StatementILNAllen30 min
Jun 8, 2:19 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross41 min
Jun 8, 2:22 PM EDTAreal Flood AdvisoryILNPickaway98 min
Jun 8, 2:24 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan51 min
Jun 8, 2:32 PM EDTSpecial Weather StatementILNPickaway28 min
Jun 8, 2:39 PM EDTSpecial Weather StatementILNRoss36 min
Jun 8, 3:07 PM EDTSpecial Weather StatementILNFayette38 min
Jun 8, 3:10 PM EDTSpecial Weather StatementILNHardin35 min
Jun 8, 3:19 PM EDTSpecial Weather StatementILNLogan26 min
Jun 8, 3:26 PM EDTAreal Flood AdvisoryILNFayette, Pickaway, Ross34 min
Jun 8, 3:39 PM EDTSpecial Weather StatementILNUnion51 min
Jun 8, 3:59 PM EDTFlash Flood WarningILNFayette, Pickaway, Ross6 hr
Jun 8, 4:00 PM EDTSpecial Weather StatementILNAdams30 min
Jun 8, 4:26 PM EDTSpecial Weather StatementILNDelaware49 min
Jun 8, 4:30 PM EDTSpecial Weather StatementILNPreble30 min
Jun 8, 4:38 PM EDTSpecial Weather StatementILNAdams37 min
Jun 8, 4:46 PM EDTAreal Flood AdvisoryILNChampaign2 hr
Jun 8, 4:53 PM EDTAreal Flood AdvisoryILNAdams23 min
Jun 8, 5:04 PM EDTSpecial Weather StatementILNWarren41 min
Jun 8, 5:15 PM EDTFlash Flood WarningILNAdams4 hr
Jun 8, 5:22 PM EDTSpecial Weather StatementILNButler38 min
Jun 8, 5:31 PM EDTSpecial Weather StatementILNWarren29 min
Jun 8, 5:39 PM EDTSpecial Weather StatementILNMiami36 min
Jun 8, 5:54 PM EDTSpecial Weather StatementILNWarren36 min
Jun 8, 6:01 PM EDTAreal Flood AdvisoryILNClinton, Warren3 hr
Jun 8, 6:03 PM EDTSpecial Weather StatementILNMontgomery42 min
Jun 8, 6:04 PM EDTSpecial Weather StatementILNDarke41 min
Jun 8, 6:08 PM EDTSpecial Weather StatementILNClermont37 min
Jun 8, 6:09 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery15 min
Jun 8, 6:25 PM EDTSpecial Weather StatementILNClermont35 min
Jun 8, 6:29 PM EDTSpecial Weather StatementILNHamilton31 min
Jun 8, 6:32 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Hamilton, Warren3 hr
Jun 8, 6:39 PM EDTSpecial Weather StatementILNMiami36 min
Jun 8, 6:55 PM EDTAreal Flood AdvisoryILNGreene3 hr
Jun 8, 7:02 PM EDTFlash Flood WarningILNClermont, Hamilton2 hr
Jun 8, 7:24 PM EDTSpecial Weather StatementILNHamilton36 min
Jun 8, 7:53 PM EDTSpecial Weather StatementILNMercer37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.